# SDR SIMA200122102

- Difficulty date: August 9, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Part serial: 18398
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 5278 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT 5, 6, AND 7 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT 10WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
